# SDR AALA202103019011

- Difficulty date: February 27, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 76,452 hours, 9,613 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY EICAS MESSAGE, NO SMOKE PRESENT. ACCOMPLISHED LAVATORY SMOKE DETECTION TEST IAW AMM 26-13-00-710-801, OPS CHECK GOOD.
